# SDR UIEA2019021803246

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,868 hours, 16,998 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Test Switch
- Condition: Damaged
- Location: Oxygen Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER OXYGEN MASK  STOWAGE BOX TEST SW DAMAGED.( TRANSFER TO MDDR # 107395 IAW DDG 25-11-02-01A    LP 706777: R&R O2 BOX, LEAK CHECK OK. THIS CLEARS DMI 107395.     )
